| Texto completo | |
| Autor(es): |
Dellamonica, Domingos, Jr.
;
Kohayakawa, Yoshiharu
;
Lee, Sang June
;
Roedl, Vojtech
;
Samotij, Wojciech
Número total de Autores: 5
|
| Tipo de documento: | Artigo Científico |
| Fonte: | COMBINATORICS PROBABILITY & COMPUTING; v. 25, n. 1, p. 22-pg., 2016-01-01. |
| Resumo | |
A set A of positive integers is a B-h-set if all sums of the form a(1) + ... + a(h), with a(1), ..., a(h) is an element of A and a(1) <= ... <= a(h), are distinct. We provide asymptotic bounds for the number of B-h-sets of a given cardinality contained in the interval [n] = {1, ..., n}. As a consequence of our results, we address a problem of Cameron and Erdos (1990) in the context of B-h-sets. We also use these results to estimate the maximum size of a B-h-set contained in a typical (random) subset of [n] with a given cardinality. (AU) | |
| Processo FAPESP: | 13/07699-0 - Centro de Pesquisa, Inovação e Difusão em Neuromatemática - NeuroMat |
| Beneficiário: | Oswaldo Baffa Filho |
| Modalidade de apoio: | Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs |
| Processo FAPESP: | 13/03447-6 - Estruturas combinatórias, otimização e algoritmos em Teoria da Computação |
| Beneficiário: | Carlos Eduardo Ferreira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |